# SDR 98ZZZX4078

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7660E
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32RT7787001
- Propeller: Mcauly D3A34C404
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Mismanufactured
- Location: Forward
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED PROPELLER OVERHAULED, WOULD ONLY DEVELOP 2,650 RPM (2,850 REDLINE).
